# SDR CA010125009

- Difficulty date: January 6, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,111 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910010197
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A HYDRAULIC LEAK IN THE NOSE OF THE AIRCRAFT REVEALED A LARGE PINHOLE IN THE LINE FROM THE TEE AT STN X37.00 TO THE STEERING CONTROL GEAR UP. THE LINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
